# SDR DALA2019041202398

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 52,155 hours, 36,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT AFT OVERWING EXIT IDENTIFIERS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-230 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #5668218)
